Sexual health issues?
Get answer from top doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Low sex drive and erectile dysfunction. I had taken antidepressant for anxiety for three months then stop the medicine. Now I am suffering from sexual side effects such as erectile dysfunction and low libido.

1 Doctor Answered
Hello- anti-depressant drugs have certain chemicals in the composition such as serotonin, melatonin, dopamine, inhibitors, tri-cyclics, etc. That severely affect the emotions of love in both the males and females along with decreasing the sexual push or aggression, thereby degrading the conjugal life of a couple to a large extent. This is indeed a matter of serious concern because ultimately the happiness and health are at stake. Fortunately it is curable. You just need to consult a qualified doctor.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.